Miscarriage or birth control failure

Patient

Q: Just ended period, I'm on birth control. Heavy cramping and bleeding. What could this be?

Symptoms:  Nauseous, bleeding, abdominal pain
Doctor

A:   Hi,
Thanks for the query.
I understand your concern.
Birth control pills can lead to side effects like menstrual irregularities, pain abdomen etc.
If symptoms persist, you can go for antispasmodic and antifibrinolytic drugs with your doctor's advice, which can help in relieving these symptoms.
If you missed any pills, there is possibility of pregnancy.
In that case better to go for urine pregnancy test once.
Take care.

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews